MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Model Number 6550041
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a fns tip and cement delivery gu ide used on patient having laminectomy therapy, stabilization with voyager 5.5 implants for d12 fracture on osteoporotic patient.It was reported that the cement leaked between tips and screws.The surgeon was forced to removed a screw because a tip was impossible to remove from the tulip.Guide didn't securely hold the tip and often the tip remained engaged in the screw tulip.So it made impossible to complete bone augmentation.There were no patient symptoms reported.There was a delay of 1 hour in overall procedure.The procedure was partially completed, it was impossible to inject cement during bone augmentation.Level implanted d10 ¿ d11¿ l1 ¿ l2.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20006886
Report Number1030489-2024-00993
Device Sequence Number7201513
Product Code KIH
UDI-Device Identifier00763000216740
UDI-Public00763000216740
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550041
Device Catalogue Number6550041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale